MathSciNet Relay Station
MathSciNet bibliographic data
MR680517 68E10 (05C05)
Flajolet, Philippe; Odlyzko, Andrew The average height of binary trees and other simple trees. J. Comput. System Sci. 25 (1982), no. 2, 171–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement